RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1962, Volume 26, Issue 3, Pages 415–426 (Mi izv3225)  

This article is cited in 6 scientific papers (total in 6 papers)

Some estimates for derivatives of rational fractions

V. S. Videnskii


Full text: PDF file (963 kB)

Bibliographic databases:

Received: 09.11.1960

Citation: V. S. Videnskii, “Some estimates for derivatives of rational fractions”, Izv. Akad. Nauk SSSR Ser. Mat., 26:3 (1962), 415–426

Citation in format AMSBIB
\Bibitem{Vid62}
\by V.~S.~Videnskii
\paper Some estimates for derivatives of rational fractions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1962
\vol 26
\issue 3
\pages 415--426
\mathnet{http://mi.mathnet.ru/izv3225}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=141750}
\zmath{https://zbmath.org/?q=an:0108.05702}


Linking options:
  • http://mi.mathnet.ru/eng/izv3225
  • http://mi.mathnet.ru/eng/izv/v26/i3/p415

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Lukashov, “A Bernstein-type inequality for derivatives of rational functions on two segments”, Math. Notes, 66:4 (1999), 415–420  mathnet  crossref  crossref  mathscinet  isi
    2. V. N. Dubinin, “On an application of conformal maps to inequalities for rational functions”, Izv. Math., 66:2 (2002), 285–297  mathnet  crossref  crossref  mathscinet  zmath
    3. A. L. Lukashov, “Inequalities for derivatives of rational functions on several intervals”, Izv. Math., 68:3 (2004), 543–565  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. V. I. Danchenko, “Estimates of derivatives of simplest fractions and other questions”, Sb. Math., 197:4 (2006), 505–524  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. Qazi M.A. Rahman Q.I., “Some Estimates for the Derivatives of Rational Functions”, Comput. Methods Funct. Theory, 10:1 (2010), 61–79  isi
    6. V. N. Dubinin, “Methods of geometric function theory in classical and modern problems for polynomials”, Russian Math. Surveys, 67:4 (2012), 599–684  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:238
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019